Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[BFJ+00]  Distribution algebras and duality

BFJS:00 (Article)
Author(s)M. Bunge and J. Funk and M. Jibladze and T. Streicher
Title« Distribution algebras and duality »
JournalAdv. Math.
Volume156
Number1
Page(s)133-155
Year2000

BibTeX code
@article{BFJS:00,
  number = {1},
  author = {M. Bunge and J. Funk and M. Jibladze and T. Streicher},
  volume = {156},
  title = {Distribution algebras and duality},
  year = {2000},
  pages = {133-155},
  journal = {Adv.~Math.},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!